# SDR ASAA2013030894135

- Difficulty date: March 8, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,082 hours, 5,995 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17T9HM
- Condition: Inoperative
- Location: Hf System
- Part time: 9,932 hours, 3,059 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO UNABLE TO TRANSMIT, RECEIVES OK.  ACFT GROUNDED. REPLACED NR 1HF TRASCEIVER IAW AMM REF 23-11-21-400-801/23-11-21-000-801.  OPS CKS GOOD.  PERFORMED HF OPS CK IAW AMM REF 23-11-00-710-801.  ALL COMMUNICATION LOUD AND CLEAR.
